# SDR AALA20171108006

- Difficulty date: November 8, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 58,533 hours, 14,540 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Condition: Leaking
- Location: Hyd Module
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CENTER HYDRAULIC SYSTEM QUANTITY LOSS INDICATION, APU LOW DUCT PSI. CHECKED AND FOUND CENTER HYDRAULIC MODULE SEAL LEAKING.  THE SEAL WAS REPLACED.   SYSTEM PRESSURIZED,  NO LEAKS FOUND IAW 29-11-13 & 12-12-01.  AIRCRAFT WAS GROUNDED.
